Posted by petters on October 31, 2001, at 15:31:00
I have some experience, that are similar yours. I had an trial on Bupropion, as an add on to: Venlaflaxine + Mirazepine + Litium, because anergia. The first four days on 150mg I was eutymic and felt pleasure, witch I havenīt felt for years. On day five the effect was lost. I couldenīt raise the dosage because of raised bloodpreasure. I probably go back to Ziprasidone.
I have had trial on Bromcriptin, Mirapex, Amantadin. On Amantadin I had the same effect that you describes. The first tre hour very energic, and after that sedation. If I only could have the states, that I had the first four days on Bupropion.
What about you, Scott? I really hope you are not to bad. What about the Citalopram strategi, to your current regim - I hope you donīt mind Iīm asking. By the Way have you tried Clomipramin infusion? We use it here in Sweden in refractary cases. Unfortunately I couldnīt tolerate it. What about Yohimbin?
I hope you can stand my sometimes horrible spelling.